Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Trich, bacterial vaginosis after sexual encounter, treatment with metrazole, now have numerous black spots on underarms. HIV?

About 5 weeks ago I was intimate with a new boyfriend I had been dating for four months. We had unprotected oral sex and protected vaginal sex, although there was some point where he was inside me without a was only for about 10 seconds and he didn t come inside me. However, a few days later I got trich and bacterial vaginosis from this experience and my doctor put me on metrazole and told me not to worry about it . After using the medicine I had slight headaches, a sore throat and a facial rash which cleared up after a few days. I didn t get a fever though and no night sweats (none that I know of anyway), but then I started getting tiny black spots on my underamrs which seem to have multiplied in number since then. I ve been depressed and experiencing anxiety at the possibility that this might be symptoms of acute hiv symptoms and thus,I ve been terrified of getting an hiv test . Please doctor,what is my rish of having got hiv from him??!
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear U have Protected Vaginal sex so don't worry there very very less chances of transmission of HIV . For your black spots consult the good dermatologist..!!!
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor